Record number :
293761
Title of article :
Difference equations and quantized discriminants for q-orthogonal polynomials
Author/Authors :
Mourad E. H. Ismail، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
28
From page :
562
To page :
589
Keywords :
discriminants , Functions of the second kind , Recurrence relations , q-difference equations , Raising and lowering operators , Little q-Jacobi polynomials , Continuous q-Jacobipolynomials , q-orthogonal polynomials
Journal title :
Advances in Applied Mathematics
Link To Document :